Ordinary abelian varieties having small embedding degree. / Galbraith, S.D.; McKee, J.F.; Valença, P.C.

In: Finite Fields and Their Applications, Vol. 13, No. 4, 11.2007, p. 800-814.

Research output: Contribution to journalArticle

Published
Original languageEnglish
Pages (from-to)800-814
Number of pages15
JournalFinite Fields and Their Applications
Volume13
Issue number4
Publication statusPublished - Nov 2007
This open access research output is licenced under a Creative Commons Attribution-NonCommercial-NoDerivs 3.0 Unported License.

ID: 54512